# SDR SWAA2023040312530

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT LBL 22 BS 727D+3; BS 727D+4.5; BS 727D+5.75; BS 727D+7.25; BS 727D+10; BS 727D+14 / LBL 20.5 BS 727D+7.5<[01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT.;[02] PARTIALLY COMPLETED STEPS 1-7;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 AND THE MEASUREMENT TABLE.;[04] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD NBR:TTG8Q00J97AJ;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.
